Show simple item record

Files in this item


Item metadata

dc.contributor.authorTodd, Michael John
dc.contributor.authorRousseau, Jerome
dc.identifier.citationTodd , M J & Rousseau , J 2015 , ' Hitting times and periodicity in random dynamics ' , Journal of Statistical Physics , vol. 161 , no. 1 , pp. 131-150 .
dc.identifier.otherPURE: 141612817
dc.identifier.otherPURE UUID: 23980bde-6e57-4bf2-a6e3-5669990cb0dc
dc.identifier.otherScopus: 84940891539
dc.identifier.otherORCID: /0000-0002-0042-0713/work/54181503
dc.identifier.otherWOS: 000360673100007
dc.description.abstractWe prove quenched laws of hitting time statistics for random subshifts of finite type. In particular we prove a dichotomy between the law for periodic and for non-periodic points. We show that this applies to random Gibbs measures.
dc.relation.ispartofJournal of Statistical Physicsen
dc.rights© Springer Science+Business Media New York 2015. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at
dc.subjectHitting timesen
dc.subjectRandom dynamical systemsen
dc.subjectExponential lawen
dc.subjectExtremal indexen
dc.subjectQA Mathematicsen
dc.titleHitting times and periodicity in random dynamicsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record